Sort By:  

Antihistamines make me sad

Feb 22, 2009 - 2 comments
Tags:

mood tracker

,

Depression

,

Allergy

,

lethargy

,

antihistamine

,

benadryl

,

Zyrtec

,

claritin

,

claritin-d



When I take certain antihistamines for my allergies, they make me feel apathetic, lethargic and a little depressed. I'm not sure why, but I've noticed that it happens with Benadryl and when I used to take Claritin or Claritin-D (can't remember which one I used to take). It doesn't happen with Zyrtec, though. If anyone else feels that way, I'd love to hear your experiences.

Obama winning does wonders for my mood

Nov 05, 2008 - 31 comments
Tags:

Obama

,

Prop 8

,

elections



Obama Won...Enough Said.

My mood would be Excellent if Prop 8 hadn't passed in California. I don't understand why in a country where every man is created equal, we allow a state to say that two men together aren't.

Great Saturday

Sep 27, 2008 - 2 comments
Tags:

mood tracker

,

mood



Woke up late, had a leisurely coffee with the boyfriend, had lunch on the beach, then went for a hike, cooked pizza at home, did some work, drank some wine, watched an old movie on TV, and talked a lot to the boyfriend. What a great day!